Did your birth-control pill make you gain weight?

Discussion in 'Women's Issues' started by Penny, May 21, 2004.

  1. Penny

    Penny Supermoderaginaire

    It seems like it's a common thing for most women to gain weight with the pill! Myself I didn't, but with my first pill I just couldn't loose any - I stayed the same, even if I didn't eat, it kind of blocked it. Now I have a new one, and, I didn't gain any weight, but I lost some at first (not that it was needed I'm a bit less than 100 lbs for 5'6 or 5'7 - I'm not really sure in France we have the metric system and it's hard for me to convert), and now I'm back to my usual weight...
     
  2. stormyy

    stormyy Member

    I would always lose weight whenever I took the pill....like a lot of weight and fast. It kind of made me look anorexic w/ bones sticking out and all. I didn't like it. That was one of the reasons (among many) that I got off the pill.

    Now I use condoms and do a lot of praying-hehe.
     
  3. alissamelon

    alissamelon Member

    for me it sorta made me gain some weight around my hips. maybe its just that it gave me a bigger appetite though. not too sure. could have been something else entirely.
     
  4. Taylor

    Taylor Repatriated

    nope, my pill had no side effects on me. I didn't lose weight and I didn't gain any.

    I don't use it for contraception though, just for regularity of my period, so its not such a big deal if I don't take it at the same time every day.
     
  5. thetaintedfae

    thetaintedfae Member

    *sigh* I gained weight. And it sucked :( I hoped and thought I wouldent but..I did. I did lose weight though! Yay 3 pounds in fact lol. I think its because I been running outside with my dogs.
     
  6. HappyHaHaGirl

    HappyHaHaGirl *HipForums Princess*

    I use the NuvaRing... I've never gained any weight that I've noticed. I started taking it about 7 months after having Noah, so I was still losing baby weight....I could have gained some and not noticed. But I'm about the same size as I was before I had him now. The only thing I noticed is that I was moodier than usual for the first two months, but I'm back to being just a so so bitch now. :D
     
  7. nightmarehippygirl

    nightmarehippygirl LEVI'S MOMMY

    mine never made me gain any wieght, but bc pills always make my breasts hurt terribly, which is why i enevntually stopped taking them.

    we're trying to have a baby now, but before, we used the same method as stormyy... condoms and prayer...lol.
     
  8. Penny

    Penny Supermoderaginaire

    My new pill made me very, very, VERY moody the first 2 months, it was horrible for the folks around me... luckily it has stopped! It also gave me terrible pains in my breasts at first but that's gone too, and it made me lose my libido almost completely!! Poor Nick... it was hard for him! But it's back it seems. I'm taking this pill called Minulet I got it here in Spain, I don't know if it exists in France (my home country) or in the US, but since I'm moving to the US in 3 months I might have to change it, I hope I get a good one. If I could get the equivalent to this one I'm taking it would great, because all the side effects are gone now, so it's fine... I'm scared I get something that gives me acne or make me lose too much weight (or gain 20 pounds! a few would be alright though)... In France I was on that pill called Diane 35 and it made my skin extremely dry - the stupid doctor gave me a pill against strong acne when I didn't have any!!!!
     
  9. superNova

    superNova Member

    mine, ortho tricyclen, didn't make my weight flux. it gave me bad headaches for the first two months, and made my boobs hurt a lot for the first two months, but since then - and it's been........ wow almost two years - it's been perfection and i adore it. :D
     
  10. alissamelon

    alissamelon Member

    my pill (alesse) has lowered my libido a lot too! its really really not a fun thing.
     
  11. HappyHaHaGirl

    HappyHaHaGirl *HipForums Princess*

    I noticed that for the first couple months, too! I was like, Why am I even taking this if I don't even want to have sex anymore! But it passed. I'm all about it now. :)
     
  12. retrofishie

    retrofishie Senior Member

    I started taking allesse when i was 16 to help with regularity and cramps, my cramps were soo bad that i was in the hospital almost everytime and they finally put me on tylenol3 (i had to stop taking those they are horrible!!!) so allesse worked for awhile but then i started getting my period 3 times a month and had to change. the only side affects i got from allesse were the ever loveable love handles, bigger breasts and then the crazy periods.

    after that i went on depo, i'm only on my second needle right now, for the first needle i was bleeding alittle non stop, i mean if it wasn't grosse i would only need to change the panty liner every 2 or 3 days, but that's icky. now that i'm on my second needle i havn't had any spotting or even my period, i havn't noticed any side affects. but i have not been able to loose the weight that i first gained when i started allese. i didn't gain alot of weight, i'm 5'10 and 143 lbs.
     
  13. *Anne85*

    *Anne85* Member

    I was taking ortho-tricyclen and that made me gain weight. i didnt gain a whole lot though, just about 5 pounds... i also started breaking out, so i stopped taking it all together
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice